MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N8378
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink catheter extension set split during injection of computed tomography (ct) dye using a power injector.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection revealed damaged tubing.The reported condition was verified.The cause of the condition was user error; it was reported that a power injector was used to inject contrast dye through the tubing.The direction insert for this product states "do not connect any compressed gas device to intravenous injection sites".A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key7777822
Report Number1416980-2018-05053
Device Sequence Number11082864
Product Code FPA
UDI-Device Identifier00085412048918
UDI-Public(01)00085412048918
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/24/2023
Device Catalogue Number2N8378
Device Lot NumberUR18A24081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1